Acta Mathematica, 1941, Volume 73

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (5 articles)

Issue 1

[1] Developments in the analytic theory of algebraic differential equations

W. J. Trjitzinsky Urbana, Ill, USA

TBD mathscidoc:1701.33913

Acta Mathematica, 73, (1), 1-85, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Sur l’étude analytique des solutions d’un système d’équations différentielles dans le voisinage d’un point singulier d’indétermination. I.

J. Malmquist Stockholm

TBD mathscidoc:1701.33914

Acta Mathematica, 73, (1), 87-129, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mass- und Integrationstheorie in Strukturen

J. Ridder Groningen

TBD mathscidoc:1701.33915

Acta Mathematica, 73, (1), 131-173, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 688 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Beweis einer Caratheodoryschen Vermutung

Hans Ludwig Hamburger Cambridge, England

TBD mathscidoc:1701.33916

Acta Mathematica, 73, (1), 175-332, 1941.7
[ Download ] [ 2017-01-08 20:31:16 uploaded by actaadmin ] [ 298 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The poweroid, an extension of the mathematical notion of power

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.33917

Acta Mathematica, 73, (1), 333-366, 1941.7
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 604 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved